| Catalog Number |
114156 (A2000) |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
09/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The uf 500 blood circuit was "discareded" by the facility and was not returned for failure analysis.Therefore the root cause of the blood leak could not be determined.
Event or Problem Description
It was reported that during therapy with the aquadex flexflow system, a blood leak was detected within the uf 500 blood circuit.The facility reported that the blood leak occurred shortly after treatment began with the circuit.The uf 500 blood circuit was replaced with a new circuit and therapy was resumed.